MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-520PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-520PA; TRANSMITTER
Model Number ZM-520PA
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that one of their transmitter was not displaying any heart rate readings.The customer also reported that this transmitter was not sending the heart rate reading to the central nurse's station (cns).No patient harm or injury was reported.The transmitter was switched out with a working one, which resolved the issue.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional model information: the cns was used in conjunction with the transmitter, but was not the device that experienced failure.Attempts to obtain the following information were made, but not provided: cns - model: ni.S/n: ni.Approximate age of the device: ni.No serial number was provided, so the age of the device is unknown.Device manufacturer date: ni.Unique identifier (udi) #: ni.
 
Event or Problem Description
The customer reported that one of their transmitter was not displaying any heart rate readings.The customer also reported that this transmitter was not sending the heart rate reading to the central nurse's station (cns).
 
Event or Problem Description
The customer reported that one of their transmitters was not displaying any heart rate readings.The customer also reported that this transmitter was not sending the heart rate reading to the central nurse's station (cns).
 
Additional Manufacturer Narrative
Details of the complaint.On (b)(6) 2019, customer at (b)(6) health ctr reported heart rate was not shown on the cns or transmitter (zm-520pa sn: (b)(6)).Investigation summary: the approximate age of the unit was 7 years at the time of reported issue and the unit was beyond warranty.The unit has no prior nka complaint or servicing history which may be related to the current issue.As the unit was not returned, nka evaluation could not be performed and the root cause could not be determined.The overall risk is low.Additional model information: d11 & c2: the cns was used in conjunction with the transmitter, but was not the device that experienced failure.Attempts to obtain the following information were made, but not provided: cns - model: ni.S/n: ni.Approximate age of the device: ni.No serial number was provided, so the age of the device is unknown.Device manufacturer date: ni.Unique identifier (udi) #: ni.

Brand Name
ZM-520PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key9373390
Report Number8030229-2019-00687
Device Sequence Number19593885
Product Code DRT
UDI-Device Identifier04931921115077
UDI-Public04931921115077
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
Report Date (Section F) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-520PA
Device Catalogue NumberZM-520PA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/11/2020
Device Age89 MO
Event Location Hospital
Date Report to Manufacturer02/12/2020
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; CNS.
Date Report Sent to FDA02/12/2020